What medicine can I take along with co-cyprindiol to stop bleeding ?
Hi, I have just recently started the co-cyprindiol tablet after a 6 months break and have not stop bleeding for a month now. Is there anything that can be given to stop the bleeding whilst your on this tablet?
welcome to HealthcareMagic
If you have been bleeding since 1 month then it is very important that you should consult a Gynaecologist immediately.Bleeding for long time can result in anaemia and even anaemia can lead to bleeding more.Consult a doctor and get prescribed medicines to stop bleeding.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
HI, Am diagnoised with PCOD for the past 10 years and i am facing irregular bleeding , acne on Chin and hair thinning. I had Krimson-35 tablet for past 06 months and had good periods and no Acne. i stopped taking that tablet and am getting the problems again. Suggest me what to do and how to take care of. is that any cure before marriage. BTW am singe.
Hello doctor i am 27yr old missed my periods on this aug 26 done Upt and it was positive after that on 30aug i bought i MTPill kit and on 30aug i took tab Mifepristone and after 48hr 4 misoprostol tab vaginaly ...after taking tab 24hr it bleed heavily an big clot came out and on 5sept bleeing was completely stopped and today i.e 11sept i done UPT test in the moring bt it still shows positive .. Does that mean iam still pregnant.. What should i do now please please guide me... Im really tensed me n and my husband are not ready to have baby right now..
Hello sir, My grand father age is 85 years,he is suffering piles pain for 4 years,no bleeding, swelling some size of 2 centi meter in that area, we visited general health doctor he examine to him and said that can not do operation in this age, he is having more pain in that area, He can not bearing pain,again we met ayurveda doctor he examined to him and written Tab. PIORHOIDS (Baidyanath) Tablets daily two tablets in twice for 3 months, He is taking this tablets from 1 month, still 20% cure for taking this tablet, please advise me what should be done to stop this pain,and finish that swelled part, please tell me if any have better tablet to cure for it.Thanking you,
Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.
My heart flutters constantly. The doctors in the ER called them PVC and put me on a heart monitor to see why I'm having them so frequently. They are not painful just irritating.My blood pressure is low thyroid is good and I use to have anemia but that's good as well. All lab work came out good including X-rays So why is my heart skipping beats?
I have MS and several times a year, i take venefor infusions for anemia (not related to the MS). within a week of the infusion, my left foot always swells enormously and is painful to walk on. my doctors keep saying its not from the venefor, as venofer is just iron. However, I know this swelling occurs each time. Does venofer cause foot swelling?
hi i used to have anemia about a year ago. now i am all better, however, when i last checked my heart rate, it was in the 80s. i checked again today while sitting down cause i thought that the machines at walmart may be lying or i could of been a bit active before hand, however it still was in the 80s.
Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est non-AA 58; Micralb/Crea ratio (ug/mg creat) 59.0; Pt is always cold , extremely fatigued-sleeps 15...
I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at another high value 445. No other tests for inflammation were done. CBC with differential all normal. I'm...